Alert archive / California / High Wind Watches in 2009
High Wind Watch 2, NWS Las Vegas, NV
NWS Las Vegas, NV issued this high wind watch at Mar 8, 2009, 4:48 AM PDT for Inyo County, California. It took effect at Mar 9, 2009, 2:00 AM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 8, 2009, 4:48 AM PDT (11:48 UTC)
- In effect from
- Mar 9, 2009, 2:00 AM PDT
- Expired
- Mar 8, 2009, 3:10 PM PDT
- In force
- Issued by
- NWS Las Vegas, NV
County Inyo County, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KVEF 081148 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 448 AM PDT SUN MAR 8 2009 ...A PACIFIC STORM MAY BRING STRONG AND GUSTY WINDS TO THE EASTERN SIERRA SLOPES AND THE OWENS VALLEY... CAZ519-520-090000- /O.NEW.KVEF.HW.A.0002.090309T0900Z-090310T0000Z/ EASTERN SIERRA SLOPES-OWENS VALLEY- INCLUDING THE CITIES OF...ASPENDELL...MT WHITNEY...BISHOP... INDEPENDENCE...LONE PINE 448 AM PDT SUN MAR 8 2009 ...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY AFTERNOON FOR THE EASTERN SIERRA SLOPES AND THE OWENS VALLEY. A PACIFIC STORM SYSTEM WILL ALLOW FOR INCREASING WINDS ACROSS THE SOUTHERN SIERRA LATE TONIGHT AND INTO MONDAY. SOUTHWEST WINDS POSSIBLY GUSTING TO NEAR 75 MPH MAY BE SEEN ACROSS THE HIGHER ELEVATIONS BEGINNING BEFORE DECREASING EARLY MONDAY EVENING. THE BEST CHANCE FOR STRONG WINDS WILL BE LATE MONDAY MORNING AND AFTERNOON. IN ADDITION TO THE STRONG WINDS OVER THE HIGHER ELEVATIONS... DOWNSLOPE WINDS MAY ALSO DEVELOP ON MONDAY RESULTING IN GUSTY WINDS IN THE OWENS VALLEY. WINDS GUSTS TO OVER 40 MPH MAY BE SEEN IN THE VALLEY ITSELF WHILE GUSTS TO OVER 60 MPH MAY BE SEEN ALONG THE WESTERN FOOTHILLS...ESPECIALLY NEAR CANYON OPENINGS. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH AND...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR IN THE WATCH AREA. CONTINUE TO MONITOR FORECASTS FOR THE LATEST INFORMATION. $$
1 follow-up statement
000 WWUS75 KVEF 082210 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 310 PM PDT SUN MAR 8 2009 ...STRONG AND GUSTY WINDS WILL OCCUR ACROSS THE MOJAVE DESERT AND SOUTHERN GREAT BASIN MONDAY... .A STRONG STORM SYSTEM WILL QUICKLY MOVE ACROSS THE GREAT BASIN MONDAY PRODUCING STRONG AND GUSTY WINDS. WEST-SOUTHWEST WINDS WILL DEVELOP ACROSS THE MOJAVE DESERT WELL AHEAD OF THE COLD FRONT MONDAY AFTERNOON. ALONG THE EAST SLOPE OF THE SOUTHERN SIERRA AND OWENS VALLEY WEST WINDS WILL DEVELOP TONIGHT THEN SWING TO A NORTHWEST DIRECTION MONDAY AFTERNOON FOLLOWING THE PASSAGE OF A COLD FRONT. THE WINDS WILL BEGIN TO DECREASE MONDAY EVENING. MOTORISTS SHOULD EXERCISE EXTREME CAUTION WHILE TRAVELING AND BE PREPARED FOR SUDDEN REDUCTIONS IN VISIBILITY FROM BLOWING DUST AND SAND. CAZ519-090700- /O.UPG.KVEF.HW.A.0002.090309T0900Z-090310T0000Z/ /O.NEW.KVEF.WI.Y.0009.090309T0900Z-090310T0700Z/ EASTERN SIERRA SLOPES- INCLUDING THE CITIES OF...ASPENDELL...MT WHITNEY 310 PM PDT SUN MAR 8 2009 ...WIND ADVISORY IN EFFECT FROM 2 AM MONDAY TO MIDNIGHT PDT MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND ADVISORY FOR THE EAST SLOPE OF THE SOUTHERN SIERRA...WHICH IS IN EFFECT FROM 2 AM MONDAY TO MIDNIGHT PDT MONDAY NIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. WEST WINDS WILL INCREASE OVER THE SIERRA CREST AFTER MIDNIGHT TONIGHT. THE STRONG WEST WINDS WILL CONTINUE THROUGH MONDAY AFTERNOON BEFORE DECREASING MONDAY EVENING. SUSTAINED WEST WINDS OF 3O TO 45 MPH WITH GUSTS UP TO 65 MPH WILL OCCUR. A WIND ADVISORY MEANS THAT WINDS OF 40 TO 49 MPH AND...OR WIND GUSTS OF 58 TO 69 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ520-090700- /O.UPG.KVEF.HW.A.0002.090309T0900Z-090310T0000Z/ /O.NEW.KVEF.WI.Y.0009.090309T1500Z-090310T0700Z/ OWENS VALLEY- INCLUDING THE CITIES OF...BISHOP...INDEPENDENCE...LONE PINE 310 PM PDT SUN MAR 8 2009 ...WIND ADVISORY IN EFFECT FROM 8 AM MONDAY TO MIDNIGHT PDT MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND ADVISORY FOR THE OWENS VALLEY...WHICH IS IN EFFECT FROM 8 AM MONDAY TO MIDNIGHT PDT MONDAY NIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. STRONG WEST WINDS WILL DEVELOP BELOW CANYON OPENINGS ALONG THE FOOTHILLS OF THE SOUTHERN SIERRA MONDAY MORNING. AS A COLD FRONT WORKS SOUTH INTO NORTHERN INYO COUNTY MONDAY AFTERNOON THE WINDS WILL SHIFT TO A NORTHWEST DIRECTION. THE WINDS WILL GRADUALLY DIMINISH MONDAY EVENING. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND...OR WIND GUSTS OF 40 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ521-NVZ014-090700- /O.NEW.KVEF.WI.Y.0009.090309T1500Z-090310T0700Z/ WHITE MOUNTAINS OF INYO COUNTY-ESMERALDA AND CENTRAL NYE COUNTY- INCLUDING THE CITIES OF...BEATTY...GOLDFIELD...SILVER PEAK...DYER 310 PM PDT SUN MAR 8 2009 ...WIND ADVISORY IN EFFECT FROM 8 AM MONDAY TO MIDNIGHT PDT MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND ADVISORY FOR ESMERALDA AND CENTRAL NYE COUNTY...WHICH IS IN EFFECT FROM 8 AM MONDAY TO MIDNIGHT PDT MONDAY NIGHT. NORTHWEST WINDS WILL INCREASE OVER ESMERALDA AND CENTRAL NYE COUNTY MONDAY AS A STRONG COLD FRONT MOVES SOUTHEAST ACROSS NEVADA. THE STRONGEST WINDS WILL OCCUR JUST FOLLOWING THE FRONTAL PASSAGE MONDAY AFTERNOON. THE WINDS WILL DIMINISH MONDAY EVENING. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND...OR WIND GUSTS OF 40 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ AZZ001-003-036-CAZ522>526-NVZ015>022-090700- /O.NEW.KVEF.WI.Y.0009.090309T1900Z-090310T0700Z/ NORTHWEST PLATEAU-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-DEATH VALLEY NATIONAL PARK- WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN- CADIZ BASIN-LINCOLN COUNTY-NORTHEAST CLARK COUNTY- WESTERN CLARK AND SOUTHERN NYE COUNTY-SHEEP RANGE- SPRING MOUNTAINS-RED ROCK CANYON-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- INCLUDING THE CITIES OF...COLORADO CITY... PIPE SPRING NATIONAL MONUMENT...TUWEEP...MT TRUMBULL... WESTERN GRAND CANYON...KINGMAN...GOLDEN VALLEY... HUALAPAI RESERVATION...DOLAN SPRINGS...VALENTINE...WIKIEUP... FURNACE CREEK...STOVEPIPE WELLS...SHOSHONE...TECOPA...BARSTOW... DAGGETT...FT IRWIN...BAKER...MOJAVE NATIONAL PRESERVE... MORONGO VALLEY...YUCCA VALLEY...JOSHUA TREE...TWENTYNINE PALMS... CALIENTE...PIOCHE...PANACA...HIKO...ALAMO...RACHEL...MESQUITE... OVERTON...MOAPA...PAHRUMP...INDIAN SPRINGS...DESERT ROCK... AMARGOSA VALLEY...THE TOWN OF MT CHARLESTON...LAS VEGAS... NORTH LAS VEGAS...HENDERSON...BOULDER CITY...LAUGHLIN... BULLHEAD CITY...HOOVER DAM...PRIMM...JEAN...SEARCHLIGHT... CAL-NEV-ARI 310 PM PDT SUN MAR 8 2009 /310 PM MST SUN MAR 8 2009/ ...WIND ADVISORY IN EFFECT FROM 12 PM PDT /12 PM MST/ MONDAY TO MIDNIGHT PDT /MIDNIGHT MST/ MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND ADVISORY FOR SOUTHERN NEVADA...NORTHWEST ARIZONA AND THE HIGH DESERT OF SAN BERNARDINO COUNTY...WHICH IS IN EFFECT FROM 12 PM PDT /12 PM MST/ MONDAY TO MIDNIGHT PDT /MIDNIGHT MST/ MONDAY NIGHT. STRONG AND GUSTY WEST TO SOUTHWEST WINDS WILL DEVELOP ACROSS THE MOJAVE DESERT MONDAY AFTERNOON AHEAD OF A COLD FRONT MOVING ACROSS THE GREAT BASIN. STRONGEST WINDS WILL OCCUR OVER WESTERN SAN BERNARDINO COUNTY AND MOHAVE COUNTY MONDAY AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND...OR WIND GUSTS OF 40 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. FOR THE LAKE MEAD NATIONAL RECREATION AREA STRONG WINDS IN EXCESS OF 30 MPH WILL CREATE DANGEROUS BOATING CONDITIONS DURING THE ADVISORY PERIOD. THE WINDS WILL CREATE VERY CHOPPY WATERS AND GENERATE LARGE WAVES WHICH COULD CAPSIZE OR SWAMP SMALL CRAFT. FOR YOUR PERSONAL SAFETY...OPERATORS OF SMALL CRAFT ARE URGED TO POSTPONE THEIR OUTINGS UNTIL THE WINDS SUBSIDE. IF YOU DO VENTURE OUT ONTO THE LAKES...AVOID THE OPEN WATER AND STAY CLOSE TO SHORE OR IN PROTECTED COVES AND INLETS. $$ PIERCE
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this high wind watch went out at Mar 8, 4:13 AM PDT, 35 minutes earlier.
Area forecast discussion, Mar 8, 4:13 AM PDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
413 AM PDT SUN MAR 8 2009
.SYNOPSIS...AN AREA OF LOW PRESSURE OVER WESTERN CANADA WILL SAG
SOUTH INTO THE PACIFIC NORTHWEST TODAY AND THEN SOUTHEAST ACROSS
NEVADA ON MONDAY. THIS WILL RESULT IN BREEZY TO WINDY CONDITIONS
ACROSS THE REGION ON MONDAY WITH SCATTERED SHOWERS MAINLY ACROSS
LINCOLN COUNTY MONDAY AFTERNOON. THE LOW WILL QUICKLY EXIT THE AREA
MONDAY NIGHT. THE REMAINDER OF THE WEEK WILL BE DRY WITH
TEMPERATURES WARMING TO ABOVE NORMAL.
&&
.SHORT TERM...DRY WESTERLY FLOW ALOFT ACROSS THE CWA TODAY AS NEXT
SHORTWAVE DROPS SOUTH FROM CANADA AND INTO NORTHERN NEVADA DURING
THE DAY. SHORTWAVE TO THEN CONTINUE SOUTHEAST TONIGHT/MONDAY WITH
POSSIBLE SHOWERS GENERALLY CONFINED TO THE LINCOLN COUNTY AREA
MONDAY AFTERNOON AND THEN INTO NORTHERN MOHAVE COUNTY MONDAY EVENING
BEFORE THE SHORTWAVE SHIFTS EAST MONDAY NIGHT. NAM/GFS IN GOOD
AGREEMENT ON THIS FEATURE...BUT OVERALL THE 06Z RUN OF THE GFS HAS
BECOME MORE AGGRESSIVE WITH THE PRECIPITATION THAN THE NAM WITH
SHOWERS POSSIBLY FORMING FURTHER WEST. FOR NOW HAVE CONTINUED WITH
PREVIOUS TREND OF THE FORECAST AS MENTIONED ABOVE. THE MAIN CONCERN
WITH THIS SYSTEM WILL BE WINDS. AS THE SYSTEM DROPS SOUTH DURING THE
DAY...LOOK FOR INCREASING FLOW ACROSS THE SOUTHERN SIERRA. ALTHOUGH
IT LOOKS VERY GOOD FOR STRONG/GUSTY WINDS OVER THE SOUTHERN SIERRA
CREST...STILL QUESTIONABLE IF WINDS WILL SURFACE IN THE OWENS VALLEY
ON MONDAY. WILL ISSUE A HIGH WIND WATCH WITH THIS PACKAGE FOR THE
EAST SLOPES/OWENS VALLEY BEGINNING LATE TONIGHT AND GOING THROUGH
MONDAY AFTERNOON. THE NEXT CONCERN WILL BE WINDS ACROSS THE SOUTHERN
DESERT AREAS MONDAY AFTERNOON. INCREASE PRESSURE GRADIENTS/
700...850MB FLOW ALL POINT TO STRONG/GUSTY WINDS ACROSS MUCH OF SAN
BERNARDINO COUNTY/SOUTHERN NEVADA/MOHAVE COUNTY BY EARLY MONDAY
AFTERNOON INTO EARLY EVENING. STILL A LITTLE EARLY FOR A WIND
ADVISORY BUT WILL LIKELY NEED ONE IN LATER PACKAGES. AS THE
SHORTWAVE SHIFTS EAST MONDAY NIGHT...WINDS TO DECREASE. DRY
NORTHWEST TO WEST FLOW WILL ONCE AGAIN FORM ACROSS THE CWA ON
TUESDAY AND CONTINUE INTO 12Z WEDNESDAY. TEMPERATURES ACROSS THE CWA
WILL BE A CHALLENGE DURING THE SHORT TERM. COOL TEMPS ON SATURDAY
HAVE RESULTED IN A COOLER STARTING POINT FOR TODAY...HOWEVER A
SWITCH TO SOUTHERLY FLOW TODAY SHOULD BRING WARMING AND THEN
ADDITIONAL WARMING ON MONDAY ESPECIALLY ACROSS THE SOUTH WITH THE
STRONGER WINDS/MIXING. HOWEVER THE ASSOCIATED COLD FRONT...EXPECTED
ACROSS EXTREME SOUTHERN NEVADA AROUND 06Z TUESDAY...WILL ONCE AGAIN
BRING NORTH FLOW AT THE SURFACE/COOLING INTO TUESDAY. OVERALL
TRENDED TOWARDS A BLEND OF THE NAM/GFS WITH MONDAY BEING THE WARMEST
AND TUESDAY COOLING SLIGHTLY.
.LONG TERM...POOR CONSENSUS AMONG THE FORECAST MODELS CONTINUES TO
BE AN ISSUE TOWARDS THE END OF THE EXTENDED PERIOD...BUT
OVERALL...NOT MUCH CHANGE WAS NEEDED THIS EVENING TO INHERITED
GRIDS. MORE EMPHASIS WAS PLACED ON THE OPERATIONAL EC...BASED ON
ENSEMBLE SPREADS...RECENT PERFORMANCE...AND LARGE SCALE
TELECONNECTIONS. A MID/UPPER LEVEL AREA OF LOW PRESSURE WILL PASS
OVER THE AREA THURSDAY/FRIDAY...BUT WILL HAVE MINIMAL IMPACT ON
TEMPS...AND ONLY RESULT IN A SLIGHT INCREASE IN CLOUDS. RIDGING WILL
PERSIST THROUGH THE WEEKEND...KEEPING TEMPS ABOVE NORMAL BUT BY THE
BEGINNING OF NEXT WEEK...A DEEP TROUGH MAY BE JUST OFF THE WEST
COAST. HAVE INCREASED POPS AND CLOUD COVER...AND DECREASED TEMPS
SLIGHTLY DURING THE BEGINNING OF NEXT WEEK...BUT WILL NEED TO
CONTINUE THIS TREND IN FUTURE PACKAGES IF THE EC SHOWS GOOD
CONTINUITY.
&&
.AVIATION...FOR MCCARRAN...WINDS WILL REMAIN RELATIVELY LIGHT
TODAY....BUT BEGIN TO INCREASE LATE AFTERNOON/TONIGHT OUT OF THE
SOUTHWEST AS A LOW PRESSURE SYSTEM APPROACHES FROM THE NORTHWEST.
WIND SPEEDS WILL BE MUCH STRONGER BY MONDAY AFTERNOON...WITH GUSTS
OVER 30KTS EXPECTED.
FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...A LOW PRESSURE SYSTEM APPROACHING FROM THE NORTH WILL
RESULT IN INCREASING SOUTHWEST WINDS OVER THE NEXT 48
HOURS. WINDS SPEEDS WILL BE STRONGEST MONDAY...WITH GUSTS OVER 40
KTS LIKELY...ESPECIALLY IN AREAS PRONE TO SOUTHWEST WINDS.
&&
.FIRE WEATHER...STRONG AND GUSTY WINDS WILL BE FORMING ACROSS THE
SOUTHERN PORTION OF THE DISTRICT ON MONDAY AS ANOTHER LOW PRESSURE
SYSTEM MOVES INTO AND ACROSS THE AREA. WIND GUSTS IN EXCESS OF 40
MPH ARE LIKELY BY EARLY MONDAY AFTERNOON ACROSS SAN BERNARDINO
COUNTY EAST INTO SOUTHERN NEVADA AND NORTHWEST ARIZONA. HOWEVER
MINIMUM RELATIVE HUMIDITIES ARE EXPECTED TO REMAIN IN THE 15-20
PERCENT RANGE MONDAY AFTERNOON THUS WILL NOT ISSUE ANY FIRE WEATHER
WATCHES/WARNINGS ATTM.
&&
.VEF WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
AZ...NONE.
CA...HIGH WIND WATCH FROM LATE TONIGHT THROUGH MONDAY AFTERNOON FOR
CAZ519-520.
&&
JENSEN/KENNEDY
HTTP://WEATHER.GOV/LASVEGASHazardous weather outlook, Mar 7, 5:38 AM PST, 22 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 538 AM PST SAT MAR 7 2009 AZZ001>003-036-CAZ519>527-NVZ014>022-080400- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES- OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 538 AM PST SAT MAR 7 2009 /638 AM MST SAT MAR 7 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A PACIFIC STORM IS EXPECTED TO DROP SOUTH INTO THE SOUTHERN GREAT BASIN AND MOJAVE DESERT LATE SUNDAY AND MONDAY. ALTHOUGH A FEW LIGHT SHOWERS MAY BE SEEN OVER THE CENTRAL NEVADA MOUNTAINS ON MONDAY...THE MAIN CONCERN WILL BE WINDS. STRONG AND GUSTY WINDS ARE LIKELY OVER THE EAST SLOPES OF THE SOUTHERN SIERRA...ESPECIALLY ACROSS THE CREST ON MONDAY. THESE WINDS MAY ALSO SURFACE INTO THE OWENS VALLEY WITH GUSTS TO OVER 40 MPH POSSIBLE. IN ADDITION...INCREASED SOUTHWEST WINDS WILL BE SEEN ACROSS SAN BERNARDINO COUNTY...EAST INTO SOUTHERN NEVADA AND ALSO MOHAVE COUNTY ARIZONA BY MONDAY AFTERNOON AND EVENING WHERE WIND ADVISORIES MAY BE NEEDED. AS THE STORM SHIFTS EAST LATE MONDAY THE WINDS WILL SUBSIDE DURING THE EVENING HOURS. NO ADDITIONAL SIGNIFICANT WEATHER IS THEN EXPECTED THROUGH THE REST OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER, SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 3:10 PM PDT | Wind Advisory | VEF | Inyo, San Bernardino | 33 hr |
Nearby
High Wind Watches in California, 2009Every high wind watch in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.